MathSciNet Relay Station
MathSciNet bibliographic data
MR2217323 11M06 (11B68 11F20)
Liu, Huaning; Zhang, Wenpeng On the mean value of $L(m,\chi)L(n,\overline\chi)$ at positive integers $m,n\geq 1$. Acta Arith. 122 (2006), no. 1, 51–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement